Sonali Sachdeva
The evolution of disc galaxies with and without classical bulges since z \ensuremath\sim 1
Sachdeva, Sonali; Gadotti, Dimitri A.; Saha, Kanak; Singh, Harinder P.
Authors
Citation
Sachdeva, S., Gadotti, D. A., Saha, K., & Singh, H. P. (2015). The evolution of disc galaxies with and without classical bulges since z \ensuremath\sim 1. Monthly Notices of the Royal Astronomical Society, 451(1), 2-16. https://doi.org/10.1093/mnras/stv931
Journal Article Type | Article |
---|---|
Publication Date | 2015-07 |
Deposit Date | May 25, 2022 |
Journal | \mnras |
Print ISSN | 0035-8711 |
Electronic ISSN | 1365-2966 |
Publisher | Royal Astronomical Society |
Volume | 451 |
Issue | 1 |
Pages | 2-16 |
DOI | https://doi.org/10.1093/mnras/stv931 |
Public URL | https://durham-repository.worktribe.com/output/1204343 |
Publisher URL | https://ui.adsabs.harvard.edu/abs/2015MNRAS.451....2S |
You might also like
A JWST investigation into the bar fraction at redshifts 1 ≤ z ≤ 3
(2024)
Journal Article
The universal variability of the stellar initial mass function probed by the TIMER survey
(2024)
Journal Article
Composite Bulges. III. A Study of Nuclear Star Clusters in Nearby Spiral Galaxies
(2023)
Journal Article